`a`
Evolution Equations and Control Theory (EECT)
 

Volume 6,Number 3,     September 2017

1

On the Frechet differentiability in optimal control of coefficients in parabolic free boundary problems    Pages : 319 - 344

Ugur G. Abdulla,  Evan Cosgrove and Jonathan Goldfarb

 Abstract       References       Full Text      Related Articles

2

The $\varepsilon$-entropy of some infinite dimensional compact ellipsoids and fractal dimension of attractors    Pages : 345 - 356

María Anguiano and Alain Haraux

 Abstract       References       Full Text      Related Articles

3

Local exact controllability to trajectories of the magneto-micropolar fluid equations    Pages : 357 - 379

Cung The Anh and Vu Manh Toi

 Abstract       References       Full Text      Related Articles

4

Null controllability for parabolic equations with dynamic boundary conditions    Pages : 381 - 407

Lahcen Maniar,  Martin Meyries and Roland Schnaubelt

 Abstract       References       Full Text      Related Articles

5

$\mathbb{L}^p$-solutions of the stochastic Navier-Stokes equations subject to Lévy noise with $\mathbb{L}^m(\mathbb{R}^m)$ initial data    Pages : 409 - 425

Manil T. Mohan and Sivaguru S. Sritharan

 Abstract       References       Full Text      Related Articles

6

Sensitivity analysis in set-valued optimization under strictly minimal efficiency    Pages : 427 - 436

Zhenhua Peng,  Zhongping Wan and Weizhi Xiong

 Abstract       References       Full Text      Related Articles

7

Long-time dynamics for a class of extensible beams with nonlocal nonlinear damping    Pages : 437 - 470

Marcio Antonio Jorge da Silva and Vando Narciso

 Abstract       References       Full Text      Related Articles

8

Approximate controllability of Sobolev type fractional evolution systems with nonlocal conditions    Pages : 471 - 486

Jinrong Wang,  Michal Fečkan and Yong Zhou

 Abstract       References       Full Text      Related Articles